I have been on generic form of Zoloft for a couple of months, and I can't walk from here to there without sweating like crazy! I am overweight right now so I know that contributes to it, but this is ridiculous. Anybody have a suggestion?
It is a side effect, but not dangerest unless they continual.
What side effects can this medication cause? Return to top
Sertraline may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away:
•gas or bloating
•loss of appetite
•pain, burning, or tingling in the hands or feet
•uncontrollable shaking of a part of the body
•changes in sex drive or ability
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Sertraline which is the generic brand for Zoloft because I have high anxiety and?
Updated 29 Nov 2011 • 3 answers
Updated 20 Jul 2011 • 6 answers
Updated 14 Aug 2012 • 6 answers
Zoloft - Hi I am new here I would like to ask this question because I was never clear about this so?
Updated 25 Aug 2016 • 4 answers
Updated 22 Oct 2018 • 2 answers